# SDR AALA201706159018

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 55,148 hours, 20,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EXIT LIGHT OUT AT R3, R2 DOORS.  RESET EXIT LIGHT SWITCH IN COCKPIT, INDICATION NORMAL OK FOR CONTINUED SERVICE.
